# SDR ASAA2022122541297

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 2,791 hours, 809 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED #2 ENGINE START, VERY SLOW N2 ROTATION. COULD NOT ACHIEVE 25% N2. GROUNDED - YES.  PERFORMED ENGINE RUN ON #1 AND #2 NO DEFECTS NOTED BOTH ENGINES OPERATED NORMAL.  PERFORMED TECH SERVICES REQUEST, NO DEFECTS NOTED, STARTED BOTH ENGINES, OPS CHECK NORMAL, APU BLEED AIR SATISFACTORY. GROUND VERIFICATION GOOD.
